Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 49 No. 10 (1997)
Vol. 49 No. 10 (1997)
Published:
25.10.1997
Research articles
Stefan problem for the laplace equation with regard for the curvature of the free boundary
B. V. Bazalii
1299–1315
PDF (Russian)
Springer
Viability of solutions of many-dimensional stochastic differential equations
V. A. Gasanenko
1316–1323
PDF (Ukrainian)
Springer
Groups of finite non-Abelian sectional rank
O. Yu. Dashkova
1324–1331
PDF (Ukrainian)
Springer
Integral representation of a solution of the Cauchy problem for a degenerating hyperbolic equation with retarded argument
A. N. Zarubin
1332–1336
PDF (Russian)
Springer
On conditions of technical stability of controlled processes with distributed parameters
K. S. Matviichuk
1337–1344
PDF (Russian)
Springer
Configurations in finite projective planes
V. K. Medvedev
1345–1359
PDF (Russian)
Springer
Problems with free boundaries for nonlinear parabolic equations
A. A. Berezovsky, M. A. Berezovs'kyi, Yu. A. Mitropolskiy
1360–1372
PDF (Ukrainian)
Springer
Vector fields with a given set of singular points
O. O. Prishlyak
1373–1384
PDF (Ukrainian)
Springer
Decompositions of direct products of groups
I. V. Protasov
1385–1395
PDF (Ukrainian)
Springer
On the construction of CDN[]-groups with elementary commutant of rank two
N. N. Semko
1396–1403
PDF (Ukrainian)
Springer
Sine-gordon transformations in nonequilibrium systems of Brownian particles
W. I. Skrypnik
1404–1421
PDF
Springer
On instability of conservative systems with gyroscopic forces
S. P. Sosnitskii
1422–1428
PDF (Ukrainian)
Springer
On the behavior of solutions of the equation for components of a normal system of differential equations
S. V. Yanchuk
1436–1440
PDF (Ukrainian)
Springer
Short communications
Optimization of solutions of a linear control system
K. G. Valeyev, A. L. Lapshin
1429–1431
PDF (Russian)
Springer
On inequalities for seminorms of certain classes of differentiable periodic functions
O. V. Polyakov
1432–1435
PDF (Russian)
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians